Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 214, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jul 27, 2021, 6:49 PM CDT for Parker County, Tarrant County, Texas. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2021, 6:49 PM CDT (23:49 UTC)
- Expired
- Jul 27, 2021, 7:45 PM CDT
- In force
- 56 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Parker County, TX, Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 28 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 7:00 PM CDT | TSTM WND GST 60 | 1 Nnw White Settlement, TX | TRAINED SPOTTER ESTIMATED 60 MPH WINDS ALONG WITH HEAVY RAIN AND MINOR FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.8 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 728 J/kg
- Mixed-layer CIN
- -179 J/kg
- Mixed-layer LCL
- 1684 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- -24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
018
WUUS54 KFWD 272349
SVRFWD
TXC367-439-280045-
/O.NEW.KFWD.SV.W.0214.210727T2349Z-210728T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
649 PM CDT Tue Jul 27 2021
The National Weather Service in Fort Worth has issued a
* Severe Thunderstorm Warning for...
Southeastern Parker County in north central Texas...
Southwestern Tarrant County in north central Texas...
* Until 745 PM CDT.
* At 648 PM CDT, a severe thunderstorm was located over White
Settlement, and another severe thunderstorm over Annette South.
These storms are moving southwest at 10 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Fort Worth, Benbrook, White Settlement, River Oaks, Sansom Park,
Lake Worth, Willow Park, Aledo, Westworth Village, Annetta,
Westover Hills, Annetta South, and Annetta North.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Wind damage with this storm will occur before any rain or lightning.
Do not wait for the sound of thunder before taking cover. SEEK
SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning can kill.
&&
LAT...LON 3268 9772 3285 9744 3273 9736 3255 9741
3256 9780
TIME...MOT...LOC 2348Z 027DEG 7KT 3272 9746
HAIL...<.75IN
WIND...60MPH
$$
Godwin1 follow-up statement
874
WWUS54 KFWD 280037
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
737 PM CDT Tue Jul 27 2021
TXC367-439-280047-
/O.EXP.KFWD.SV.W.0214.000000T0000Z-210728T0045Z/
Parker TX-Tarrant TX-
737 PM CDT Tue Jul 27 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PARKER AND
SOUTHWESTERN TARRANT COUNTIES WILL EXPIRE AT 745 PM CDT...
The storm which prompted the warning has weakened below severe
limits. Therefore the warning will be allowed to expire. However
gusty winds are still possible with this thunderstorm.
LAT...LON 3268 9772 3285 9744 3273 9736 3255 9741
3256 9780
TIME...MOT...LOC 0037Z 027DEG 7KT 3264 9751
$$
GodwinWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 2:12 PM CDT, 4 hours 37 minutes earlier.
Area forecast discussion, Jul 27, 2:12 PM CDT, 4 hours 37 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 212 PM CDT Tue Jul 27 2021 ...New Long Term... .SHORT TERM... /Issued 126 PM CDT Tue Jul 27 2021/ /Tuesday afternoon through Wednesday/ Another seasonably hot day is taking shape across North and Central TX as temperatures climb well into the 90s. A passing upper level disturbance will provide the focus for isolated to scattered showers and storms through this evening. Regional radar imagery shows a few showers and storms popping up across the Arklatex region moving to the south/southwest. Additionally, remnants of a weak outflow boundary have resulted in light showers to the northwest. With plenty of instability in place, we will see an increase in showers/storm activity through this evening, but coverage will remain around 20-40%. While severe weather is not anticipated, we can't rule out some strong gusty winds in addition to heavy rain. Wednesday's forecast will almost be a copy/paste from today. Winds will still be light, but the highest storm chances (30-40%) will be across Central TX. Nevertheless, we can't rule out a few storms across parts of North TX. Sanchez && .LONG TERM... /NEW/ /Thursday Onward/ The extended forecast period consists of what should be some of the hottest weather of the summer thus far. On Thursday, an upper ridge over the Central Plains will elongate, spreading stronger subsidence into North Texas amid rising heights. This should hold precipitation chances at bay for most of North Texas, but isolated shower or thunderstorm activity could still occur during the day mainly south of I-20 as modest mid-level moisture streams overhead within modest easterly flow. The rest of the forecast area should see highs in the upper 90s with a couple spots possibly touching the century mark. The expansion of the upper ridge will continue on Friday into the weekend. This should nearly eliminate rain chances, while delivering widespread triple-digit heat to the forecast area by Sunday. Heat Advisory criteria will almost certainly be met across most of the CWA over the weekend, with perhaps the exception of our southwestern zones where dewpoints will mix into the lower 60s during the afternoon. The rest of the area should reach Heat Advisory criteria either via heat index values exceeding 105 or actual temperatures climbing to 103 or higher. Early next week, a pattern shift to a deeper eastern CONUS trough and an amplified western CONUS ridge could allow for a weak cold frontal intrusion into North Texas. This setup would allow for the return of some convective chances while also sending temperatures back to near normal in the mid to upper 90s as opposed to triple digits. -Stalley && .AVIATION... /Issued 126 PM CDT Tue Jul 27 2021/ /18Z TAFs/ Concerns...convective potential through early this evening. VFR conditions will prevail through this forecast period outside of any thunderstorms that develop. Coverage is expected to remain isolated, but storms will be capable of producing gusty winds. Kept VCTS for all the DFW Metroplex terminals from 21Z through 02Z. Confidence in storm coverage across Central TX remains too low to include VCTS at ACT at this time. However, we will continue to monitor the trends through the evening. All activity will diminish tonight with the loss of daytime heating with light and variable winds through tomorrow. Looking beyond...another round of isolated showers and storms will be possible Wednesday afternoon. Sanchez && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 79 98 80 98 80 / 20 20 0 10 5 Waco 77 95 77 96 77 / 10 30 5 20 5 Paris 76 95 76 96 77 / 20 10 0 5 0 Denton 76 98 76 98 76 / 20 20 0 10 5 McKinney 77 96 77 97 77 / 20 20 0 10 5 Dallas 80 98 81 98 82 / 20 20 0 10 5 Terrell 76 95 76 96 76 / 20 20 5 10 5 Corsicana 77 95 77 95 78 / 20 30 5 20 5 Temple 75 95 75 96 74 / 10 30 5 20 5 Mineral Wells 74 95 74 96 74 / 30 20 0 10 5 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jul 27, 2:12 PM CDT, 4 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 212 PM CDT Tue Jul 27 2021 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-281230- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 212 PM CDT Tue Jul 27 2021 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...This Afternoon and Tonight. There is a chance of thunderstorms this afternoon and evening. Severe weather is not anticipated, but some strong gusty winds are possible in addition to the heavy rain. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Afternoon thunderstorms are possible Wednesday and Thursday mainly along and south of Interstate 20. Lightning and gusty winds will be the primary hazards. After a hot and dry weekend with heat index values likely exceeding 105, some thunderstorm chances will return during the early portion of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 27, 5:41 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
541 PM CDT Tue Jul 27 2021
TXZ118-272315-
Tarrant TX-
541 PM CDT Tue Jul 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TARRANT COUNTY UNTIL 615
PM CDT...
At 540 PM CDT, Doppler radar was tracking a strong thunderstorm near
Bedford, moving west at 10 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Fort Worth, Arlington, Grand Prairie, Euless, Bedford, Grapevine,
Haltom City, Hurst, Watauga, Colleyville, Saginaw, Forest Hill,
Richland Hills, Kennedale, Everman, North Richland Hills, Pantego and
Blue Mound.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
&&
LAT...LON 3276 9703 3271 9704 3262 9728 3288 9736
3290 9707
TIME...MOT...LOC 2240Z 074DEG 8KT 3280 9713
BonnetteSpecial weather statement, Jul 27, 6:05 PM CDT, 44 minutes before
Special Weather Statement National Weather Service Fort Worth TX 605 PM CDT Tue Jul 27 2021 TXZ117-118-272330- Parker TX-Tarrant TX- 605 PM CDT Tue Jul 27 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PARKER AND SOUTHWESTERN TARRANT COUNTIES UNTIL 630 PM CDT... At 605 PM CDT, Doppler radar was tracking a strong thunderstorm over Aledo, or near Benbrook, moving southwest at 5 mph. Wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Fort Worth, Benbrook, White Settlement, Willow Park, Aledo, Annetta, Annetta South, and Annetta North. PRECAUTIONARY/PREPAREDNESS ACTIONS... If on or near Lake Benbrook, get out of the water and move indoors or inside a vehicle. If you can hear thunder, you are close enough to be struck by lightning. Do not be caught on the water in a thunderstorm. && LAT...LON 3275 9762 3274 9744 3255 9749 3256 9777 TIME...MOT...LOC 2305Z 040DEG 5KT 3268 9757 Godwin
Special weather statement, Jul 27, 6:17 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
617 PM CDT Tue Jul 27 2021
TXZ094-105>107-280015-
Hunt TX-Hopkins TX-Delta TX-Fannin TX-
617 PM CDT Tue Jul 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HUNT...HOPKINS...DELTA
AND SOUTHEASTERN FANNIN COUNTIES UNTIL 715 PM CDT...
At 617 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles west of Cooper to 7 miles west of
Hagansport. Movement was south at 10 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Greenville, Sulphur Springs, Commerce, Cooper, Cumby, Como, Campbell,
Cooper Lake Park South Sulphur, Cooper Lake Park Doctors Creek,
Ladonia, Tira, Pecan Gap, and Neylandville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Seek a safe shelter inside a building or vehicle.
These storms may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
&&
LAT...LON 3306 9621 3348 9597 3347 9586 3346 9585
3346 9582 3341 9541 3340 9540 3340 9538
3339 9538 3338 9531 3306 9531
TIME...MOT...LOC 2317Z 019DEG 9KT 3340 9587 3335 9536
GodwinSpecial weather statement, Jul 27, 6:20 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
620 PM CDT Tue Jul 27 2021
TXZ118-272345-
Tarrant TX-
620 PM CDT Tue Jul 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TARRANT COUNTY UNTIL
645 PM CDT...
At 619 PM CDT, Doppler radar was tracking a strong thunderstorm over
Edgecliff Village, or near Fort Worth, moving southwest at 10 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Fort Worth, Burleson, Benbrook, Crowley, Forest Hill, Kennedale,
Everman, Edgecliff Village, Edgecliff, and Westover Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
If on or near Lake Bridgeport, get out of the water and move indoors
or inside a vehicle. If you can hear thunder, you are close enough
to be struck by lightning. Do not be caught on the water in a
thunderstorm.
&&
LAT...LON 3267 9722 3255 9735 3255 9754 3256 9755
3272 9755 3276 9732
TIME...MOT...LOC 2319Z 058DEG 7KT 3269 9734
GodwinSpecial weather statement, Jul 27, 6:26 PM CDT, 23 minutes before
Special Weather Statement National Weather Service Fort Worth TX 626 PM CDT Tue Jul 27 2021 TXZ118-272345- Tarrant TX- 626 PM CDT Tue Jul 27 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TARRANT COUNTY UNTIL 645 PM CDT... At 626 PM CDT, Doppler radar was tracking a strong thunderstorm over Haltom City, moving west at 10 mph. Wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Fort Worth, Arlington, Bedford, Haltom City, Keller, Hurst, Watauga, Saginaw, Richland Hills, Kennedale, Sansom Park, Lake Worth, North Richland Hills, and Blue Mound. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so closely monitor for additional information or possible warnings from the National Weather Service. && LAT...LON 3292 9720 3278 9714 3264 9721 3284 9745 TIME...MOT...LOC 2326Z 074DEG 7KT 3281 9726 Godwin
Special weather statement, Jul 27, 6:37 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
637 PM CDT Tue Jul 27 2021
TXZ116-280000-
Palo Pinto TX-
637 PM CDT Tue Jul 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PALO PINTO COUNTY
UNTIL 700 PM CDT...
At 637 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Graford, or 17 miles southeast of Graham, moving
southwest at 10 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Possum Kingdom State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
If on or near Possum Kingdom Lake, get out of the water and move
indoors or inside a vehicle. If you can hear thunder, you are close
enough to be struck by lightning. Do not be caught on the water in a
thunderstorm.
&&
LAT...LON 3295 9857 3295 9843 3297 9843 3297 9840
3290 9830 3277 9842 3280 9858
TIME...MOT...LOC 2337Z 065DEG 7KT 3290 9839
GodwinThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 3:25 PM CDT | Special Weather Statement | FWD | Cooke | 35 min |
| Jul 27, 4:26 PM CDT | Special Weather Statement | FWD | Lamar | 34 min |
| Jul 27, 4:46 PM CDT | Special Weather Statement | FWD | Jack | 29 min |
| Jul 27, 5:02 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 58 min |
| Jul 27, 5:05 PM CDT | Special Weather Statement | FWD | Fannin | 25 min |
| Jul 27, 5:33 PM CDT | Special Weather Statement | FWD | Delta, Fannin | 42 min |
| Jul 27, 5:38 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker, Wise | 37 min |
| Jul 27, 5:41 PM CDT | Special Weather Statement | FWD | Tarrant | 34 min |
| Jul 27, 5:57 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 45 min |
| Jul 27, 6:05 PM CDT | Special Weather Statement | FWD | Parker | 25 min |
| Jul 27, 6:14 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 61 min |
| Jul 27, 6:17 PM CDT | Special Weather Statement | FWD | Delta, Hopkins, Hunt | 58 min |
| Jul 27, 6:20 PM CDT | Special Weather Statement | FWD | Tarrant | 25 min |
| Jul 27, 6:26 PM CDT | Special Weather Statement | FWD | Tarrant | 19 min |
| Jul 27, 6:31 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 29 min |
| Jul 27, 6:37 PM CDT | Special Weather Statement | FWD | Palo Pinto | 23 min |
| Jul 27, 6:40 PM CDT | Severe Thunderstorm Warning | FWD | Hunt | 49 min |
| Jul 27, 6:57 PM CDT | Special Weather Statement | FWD | Hood | 33 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.